MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM09080
Medical Device Problem Codes Positioning Failure (1158); Retraction Problem (1536); Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation; therefore, the investigation is inconclusive for the reported malfunctions as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem09080 endovascular stent graft allegedly experienced failure to deploy, positioning issue, and retraction problem.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The (b)(6)female patient was (b)(6) lb.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device was returned for evaluation.The investigation was confirmed for misfire.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H10: g4, h6 (device codes: 2532 - misfire).H11: h6 (method, results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem09080 endovascular stent graft allegedly experienced failure to deploy, positioning issue, and retraction problem.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The 75 year old female patient was 165 lb.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9570560
Report Number2020394-2020-00134
Device Sequence Number10872314
Product Code PFV
UDI-Device Identifier04049519008554
UDI-Public(01)04049519008554
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM09080
Device Catalogue NumberFEM09080
Device Lot NumberANDS4368
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date04/03/2020
Patient Sequence Number1